Properties of Hill’s estimator of extreme value index for impure samplesстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 23 ноября 2017 г.

Работа с статьей


[1] Rodionov I. V. Properties of hill’s estimator of extreme value index for impure samples // Moscow University Mathematics Bulletin. — 2014. — Vol. 69, no. 1. — P. 1–4. The consistency and asymptotic normality of the Hill estimator of the extreme value index is considered for a sample from a sequence of independent and identically distributed random variables with asymptotically increasing additive impurity. In addition, the cases when the statistical construction of the estimator is possible are analyzed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть